Alert archive / Wisconsin / Beach Hazards Statements in 2019

Beach Hazards Statement 6, NWS Milwaukee, WI

September 9, 2019Milwaukee County, Ozaukee County, Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this beach hazards statement at Sep 9, 2019, 4:12 AM CDT for Milwaukee County, Ozaukee County, Sheboygan County, Wisconsin. It took effect at Sep 9, 2019, 9:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2019, 4:12 AM CDT (09:12 UTC)
In effect from
Sep 9, 2019, 9:00 PM CDT
Expired
Sep 10, 2019, 1:00 PM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI

Counties Milwaukee County, WI, Ozaukee County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 73 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

601 
WHUS43 KMKX 090912
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
412 AM CDT Mon Sep 9 2019

WIZ052-060-066-092115-
/O.NEW.KMKX.BH.S.0006.190910T0200Z-190910T1800Z/
Sheboygan-Ozaukee-Milwaukee-
412 AM CDT Mon Sep 9 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH
EARLY TUESDAY AFTERNOON...

The National Weather Service in Milwaukee/Sullivan has issued a
Beach Hazards Statement for dangerous swimming conditions...which
is in effect from this evening through Tuesday afternoon. 

* HIGH WAVE ACTION... Large waves and dangerous currents are 
  expected. Conditions are life threatening.

* STRONG STRUCTURAL AND LONGSHORE CURRENTS ARE EXPECTED. RIP 
  CURRENTS ARE POSSIBLE.

* LOCATION...Beaches from Sheboygan to Milwaukee. Beaches with 
  particularly dangerous conditions include... 

     General King Park Beach in Sheboygan...

     Kohler-Andrae State Park Beaches...

     North Beach in Port Washington...

     South Beach in Port Washington...

     Harrington State Park Beaches...

     Atwater Beach in Milwaukee...

     Bradford Beach in Milwaukee...

     North Beach in Racine...

     Zoo Beach in Racine...

     Sam Myers Beach in Racine...

     Wind Point Lighthouse Beach in Racine...

     Eichelman Beach in Kenosha...

     Southport Park Beach in Kenosha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can 
sweep you out into deeper water along the pier structure.

A Longshore current is a lake current that moves parallel to
shore.  Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom, making
it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$
Wood
weather.gov/MKX
5 follow-up statements
805 
WHUS43 KMKX 091722
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
1222 PM CDT Mon Sep 9 2019

WIZ052-060-066-100530-
/O.CON.KMKX.BH.S.0006.190910T0200Z-190910T1800Z/
Sheboygan-Ozaukee-Milwaukee-
1222 PM CDT Mon Sep 9 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 PM CDT THIS
EVENING THROUGH TUESDAY AFTERNOON...

* HIGH WAVE ACTION... Large waves and dangerous currents are 
  expected. Conditions are life threatening. 

* STRONG STRUCTURAL AND LONGSHORE CURRENTS ARE EXPECTED. RIP 
  CURRENTS ARE POSSIBLE. 

* LOCATION...Beaches from Sheboygan to Milwaukee. Beaches with 
  particularly dangerous conditions include... 

    General King Park Beach in Sheboygan...

    Kohler-Andrae State Park Beaches...

    North Beach in Port Washington...

    South Beach in Port Washington...

    Harrington State Park Beaches...

    Atwater Beach in Milwaukee...

    Bradford Beach in Milwaukee...

    North Beach in Racine...

    Zoo Beach in Racine...

    Sam Myers Beach in Racine...

    Wind Point Lighthouse Beach in Racine...

    Eichelman Beach in Kenosha...

    Southport Park Beach in Kenosha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

A Longshore current is a lake current that moves parallel to
shore.  Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom, making
it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$
MRC

weather.gov/MKX
473 
WHUS43 KMKX 092009
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
309 PM CDT Mon Sep 9 2019

WIZ052-060-066-100815-
/O.CON.KMKX.BH.S.0006.190910T0200Z-190910T1800Z/
Sheboygan-Ozaukee-Milwaukee-
309 PM CDT Mon Sep 9 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 PM CDT THIS
EVENING THROUGH TUESDAY AFTERNOON...

* HIGH WAVE ACTION... Large waves and dangerous currents are 
  expected. Conditions are life threatening. 

* STRONG STRUCTURAL AND LONGSHORE CURRENTS ARE EXPECTED. RIP 
  CURRENTS ARE POSSIBLE. 

* LOCATION...Beaches from Sheboygan to Milwaukee. Beaches with 
  particularly dangerous conditions include... 

   General King Park Beach in Sheboygan...

   Kohler-Andrae State Park Beaches...

   North Beach in Port Washington...

   South Beach in Port Washington...

   Harrington State Park Beaches...

   Atwater Beach in Milwaukee...

   Bradford Beach in Milwaukee...

   North Beach in Racine...

   Zoo Beach in Racine...

   Sam Myers Beach in Racine...

   Wind Point Lighthouse Beach in Racine...

   Eichelman Beach in Kenosha...

   Southport Park Beach in Kenosha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

A Longshore current is a lake current that moves parallel to
shore.  Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom, making
it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


weather.gov/MKX
988 
WHUS43 KMKX 100205
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
905 PM CDT Mon Sep 9 2019

WIZ052-060-066-101415-
/O.CON.KMKX.BH.S.0006.000000T0000Z-190910T1800Z/
Sheboygan-Ozaukee-Milwaukee-
905 PM CDT Mon Sep 9 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* HIGH WAVE ACTION... Large waves and dangerous currents are 
  expected. Conditions are life threatening. 

* STRONG STRUCTURAL AND LONGSHORE CURRENTS ARE EXPECTED. RIP 
  CURRENTS ARE POSSIBLE. 

* LOCATION...Beaches from Sheboygan to Milwaukee. Beaches with 
  particularly dangerous conditions include... 

  General King Park Beach in Sheboygan...

  Kohler-Andrae State Park Beaches...

  North Beach in Port Washington...

  South Beach in Port Washington...

  Harrington State Park Beaches...

  Atwater Beach in Milwaukee...

  Bradford Beach in Milwaukee...

  North Beach in Racine...

  Zoo Beach in Racine...

  Sam Myers Beach in Racine...

  Wind Point Lighthouse Beach in Racine...

  Eichelman Beach in Kenosha...

  Southport Park Beach in Kenosha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

A Longshore current is a lake current that moves parallel to
shore.  Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom, making
it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$
DDV

weather.gov/MKX
507 
WHUS43 KMKX 100758
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
258 AM CDT Tue Sep 10 2019

WIZ052-060-066-101800-
/O.CON.KMKX.BH.S.0006.000000T0000Z-190910T1800Z/
Sheboygan-Ozaukee-Milwaukee-
258 AM CDT Tue Sep 10 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* HIGH WAVE ACTION... Large waves and dangerous currents are 
  expected. Conditions are life threatening. 

* STRONG STRUCTURAL AND LONGSHORE CURRENTS ARE EXPECTED. RIP 
  CURRENTS ARE POSSIBLE. 

* LOCATION...Beaches from Sheboygan to Milwaukee. Beaches with 
  particularly dangerous conditions include... 

 General King Park Beach in Sheboygan...

 Kohler-Andrae State Park Beaches...

 North Beach in Port Washington...

 South Beach in Port Washington...

 Harrington State Park Beaches...

 Atwater Beach in Milwaukee...

 Bradford Beach in Milwaukee...

 North Beach in Racine...

 Zoo Beach in Racine...

 Sam Myers Beach in Racine...

 Wind Point Lighthouse Beach in Racine...

 Eichelman Beach in Kenosha...

 Southport Park Beach in Kenosha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

A Longshore current is a lake current that moves parallel to
shore.  Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom, making
it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


weather.gov/MKX
137 
WHUS43 KMKX 101544
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
1044 AM CDT Tue Sep 10 2019

WIZ066-101645-
/O.CAN.KMKX.BH.S.0006.000000T0000Z-190910T1800Z/
Milwaukee-
1044 AM CDT Tue Sep 10 2019

...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service in Milwaukee/Sullivan has cancelled
the Beach Hazards Statement. 

Winds and waves have fallen this morning. Waves of 1 to 2 feet are 
expected the remainder of the day. 

$$

WIZ052-060-101800-
/O.CON.KMKX.BH.S.0006.000000T0000Z-190910T1800Z/
Sheboygan-Ozaukee-
1044 AM CDT Tue Sep 10 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* HIGH WAVE ACTION... Large waves and dangerous currents are 
  expected. Conditions are life threatening. 

* STRONG STRUCTURAL AND LONGSHORE CURRENTS ARE EXPECTED. RIP 
  CURRENTS ARE POSSIBLE. 

* LOCATION...Beaches from Sheboygan to Milwaukee. Beaches with 
  particularly dangerous conditions include... 

General King Park Beach in Sheboygan...

Kohler-Andrae State Park Beaches...

North Beach in Port Washington...

South Beach in Port Washington...

Harrington State Park Beaches...

Atwater Beach in Milwaukee...

Bradford Beach in Milwaukee...

North Beach in Racine...

Zoo Beach in Racine...

Sam Myers Beach in Racine...

Wind Point Lighthouse Beach in Racine...

Eichelman Beach in Kenosha...

Southport Park Beach in Kenosha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out into deeper water along the pier structure.

A Longshore current is a lake current that moves parallel to
shore.  Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom, making
it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


weather.gov/MKX

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Sep 9, 4:06 AM CDT, 6 minutes earlier.

Area forecast discussion, Sep 9, 4:06 AM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
406 AM CDT Mon Sep 9 2019

.SHORT TERM...

Today Through Tuesday...Forecast Confidence Is Medium.

A few showers may affect portions of the area early this morning,
as 850 mb frontogenesis/focused warm air advection develops. A
more organized area of showers and some thunderstorms may develop
and move northward through the area today, as this area of 850 mb
focused warm air advection/frontogenesis moves through. Mesoscale
models are showing scattered activity at best, so kept chance PoPs
going for today. A more humid airmass should move into the area
today, with highs in the upper 60s to middle 70s and increasing
dew points. Skies should remain cloudy today as well.

The low level jet axis is expected to focus to the west and
northwest of the area early this evening, veering eastward across
the area overnight before focusing east on Tuesday. The most
prolonged areas of showers and thunderstorms should focus just
west and northwest/north of the area tonight, though some of this
activity may make it into at least the northwestern and northern
portions of the area. Kept the likely PoPs for thunder across
these areas tonight.

Mesoscale models suggest some stronger convection may try to move
northeast into western/northwestern portions of the area by later
this evening. Given the deep layer shear and elevated CAPE, hail
and some gusty winds could occur. SPC kept slight risk just west
of area, with marginal risk across a good part of the area for
this period.

Any lingering activity should gradually wind down Tuesday morning,
with southwest winds developing and becoming gusty. This should
bring summer-like highs in the middle 80s across the area, with
humid conditions. Some breaks in the clouds should help with
temperatures rising. Not seeing much in the way of forcing for
additional showers and storms Tuesday afternoon, though any
lingering outflow boundaries could serve as a focus for
development. Went mainly dry for this period for now.

.LONG TERM...

Tuesday Night through Thursday...Forecast Confidence Moderate...

A brief period of fairly dry weather is possible Tuesday night,
with the region situated in an area of weak short wave ridging. By
Wednesday morning however, the low level jet again noses into
western and central Wisconsin, with fairly widespread coverage of
showers and thunderstorms expected for much of the day. The
overall evolution to convection looks messy, with the warm front
across central Wisconsin, and likely a fair number of mesoscale
boundaries for convection to organize along. In general, coverage
of showers/thunderstorms should be highest north of I-94.

Showers and thunderstorms will likely percolate across the region
through Wednesday night and into the day Thursday. It certainly
won't be a continuous rain for the area, but scattered activity
will be around for most of the stretch.

Highs Wednesday and Thursday will range from the mid to upper 70s
north to low to mid 80s south, where there will likely be a few
more breaks in the clouds. Overnight lows will be mild, with
readings in the mid to upper 60s.

Thursday Night through the Weekend...Forecast Confidence
Moderate...

A strong cold front should then sweep across the area late
Thursday evening into the predawn hours on Friday. Rain and
thunderstorms will be a good bet with this front. Right now, it
looks like the timing and structure of the mid and upper levels
(bit of a positive tilt) won't be too favorable for severe
weather, but this will be something to watch in the coming days.

Cool and windy conditions are expected for Friday and Friday
night, with a steady west breeze. Temperatures will be in the low
70s.

Surface ridging should take hold for Saturday, with light winds
and seasonable temperatures. Southerly flow will return for
Sunday as the high pushes east, with temperatures returning to
above average values.

&&

.AVIATION(09Z TAF UPDATES)...

A few showers may move east through the area early this morning.
Ceilings should drop to MVFR category by middle morning as well,
below 2000 feet at times. May see a few IFR ceilings west of
Madison as well. An area of showers and some thunderstorms may
move northeast through the area today. Southeast winds will occur
today, with some gusts to 20 knots possible this afternoon.

The terminals should become VFR by later this afternoon or early
this evening, as the low clouds shift to the north. An area of
showers and thunderstorms should move northeast through at least
the northern portions of the area this evening, with more moving
through overnight. Terminals may be affected by the storms at
times, with Madison having the best shot. MVFR/IFR visibility
values are possible in any storms. Winds will veer south tonight
and southwest on Tuesday. Low level wind shear is possible
tonight, with southwest winds at 2000 feet of 35 to 40 knots.

&&

.MARINE...

Nearshore Waters...

A Small Craft Advisory is in effect from middle evening through
middle morning Tuesday south of North Point Lighthouse, and until
early Tuesday afternoon north of there. Gusty southeast winds of
15 to 25 knots are expected by middle evening, with gusts to 30
knots at times. Winds will veer south later tonight into Tuesday
morning, slowly weakening as they veer southwest by early
afternoon. Waves will build to 3 to 5 feet later this evening into
Tuesday morning, highest north of North Point Lighthouse. These
waves will subside by early afternoon, as winds veer southwest.
Winds and waves will further weaken Tuesday night into Wednesday.

Open Waters...

Gusty southeast winds will develop by middle evening, veering
south later tonight into Tuesday morning, then southwest by early
Tuesday afternoon. Gusts to 30 knots are expected across the open
waters of Lake Michigan during this time. A few gale force gusts
are possible in the northern portions of the lake overnight Monday
night into Tuesday morning. However, don't think they will be
frequent enough over a wide enough area to issue a Gale
Watch/Warning. Waves will build during this period, highest over
northern portions of the lake. Winds and waves will subside
Tuesday night into Wednesday.

&&

.BEACHES...

A moderate swim risk will occur today into early evening at the
Lake Michigan beaches, with moderate southeast winds and waves of
2 to 3 feet.

A Beach Hazards Statement is in effect from middle evening
through middle morning on Tuesday, for Milwaukee County beaches
northward through Ozaukee and Sheboygan Counties. A high swim risk
is expected during this period. Southeast winds will be gusty,
becoming south overnight into Tuesday morning. Waves will build to
3 to 5 feet during this period.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement from this evening through Tuesday
     afternoon for WIZ052-060-066.

LM...Small Craft Advisory from 10 PM this evening to 8 AM CDT Tuesday
     for LMZ645-646.

     Small Craft Advisory from 10 PM this evening to 1 PM CDT Tuesday
     for LMZ643-644.

&&

Today/Tonight and Aviation/Marine...Wood
Tuesday through Sunday...Boxell
Hazardous weather outlook, Sep 9, 3:42 AM CDT, 30 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
342 AM CDT Mon Sep 9 2019

WIZ046-047-051-052-056>060-062>072-100845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
342 AM CDT Mon Sep 9 2019

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

A few thunderstorms will be possible across the region this
morning and this afternoon. Better chances for storms will then
develop later this evening into tonight, especially west of
Highway 26. A few strong storms will be possible later this
evening over south central Wisconsin.

A moderate swim risk is expected today at Lake Michigan beaches,
which will increase to a high swim risk this evening for areas
from Milwaukee north.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A high swim risk will continue into Tuesday morning for Lake
Michigan beaches from Milwaukee north.

Periodic chances for thunderstorms will continue through Thursday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ643>646-100845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
342 AM CDT Mon Sep 9 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

There is a chance for thunderstorms today and tonight.

Waves will build later this afternoon into tonight as southeast
winds increase. A Small Craft Advisory is in effect starting this
evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The Small Craft Advisory will remain in effect through Tuesday
morning for elevated winds and waves.

Thunderstorm chances will continue through Thursday night.

Winds may again approach Small Craft Advisory levels on Friday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-100845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
342 AM CDT Mon Sep 9 2019

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Today and Tonight

There is a chance for thunderstorms today and tonight.

South to southwest winds will approach gales across the north half
of Lake Michigan very late tonight into Tuesday morning. At this
time, speeds are expected to remain just below gale force.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

South to southwest winds will continue to gust to near gale force
across the north half of the lake on Tuesday.

Thunderstorm chances will continue through Thursday night.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:47 PM CDTSmall Craft AdvisoryMKX40 hr

Nearby

Beach Hazards Statements in Wisconsin, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.